Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:http://dx.doi.org/10.26855/jamc.2021.06.001

Reproducing Kernel Function for Sturm-Liouville Problem with Variable Coefficients

Date: April 12,2021 |Hits: 240 Download PDF How to cite this paper

Hossam A. Ghany1,*, Ashraf Fathallah2

1Department of Mathematics, Faculty of Technology, Helwan University, Cairo, Egypt.

2Department of Mathematics, Misr International University, Cairo, Egypt.

*Corresponding author: Hossam A. Ghany

Abstract

This work is committed to find the analytical solution of the versatile Sturm-Liouville equation with variable coefficients by kernelization approach. The introduced generated reproducing kernel Hilbert space (RKHS) structure is subjugated to represent the solution of such problems over the suggested kernel Hilbert space. The advancement of the suggested kernel is built on the matrix structure of the Strum-Liouville operator and the Gram-Schmidt orthogonalization to construct an orthonormal sequences in an inner product Hilbert space. We exhibit the legitimacy of the formalized reproducing kernel Hilbert space to the reckoned Sturm-Liouville differential equation with variable coefficients. Uniform convergence of the approximated solution retaining the recommended scheme is surveyed. The envisaged RHKS, the deployed Sturm-Liouville operator and the analytical solution of the aimed problem are instituted to show the recital of the recommended scheme.

References

[1] Kikonko, M. (2016). On a Non-Definite Sturm-Liouville Problem in the Two-Turning Point Case—Analysis and Numerical Results. Journal of Applied Mathematics and Physics, 4, 1787-1810. http://dx.doi.org/10.4236/ jamp.2016.49184.

[2] Pryce, J. D. (1993). Numerical Solution of Sturm Liouville Problems. Oxford. Clarendon Press, New York.

[3] Kravchenko, V. V. and Porter, R. M. (2010). Spectral Parameter Power Series for Sturm Liouville Problems. Math. Methods Appl. Sci., 33, 459-468. https://doi.org/10.1002/mma.1205.

[4] Alpay, D. (2003). Reproducing Kernel Spaces and Applications. Birkhauser Verlag, Basel, Switzerland. https://doi.org/10.1007/978-3-0348-8077-0.

[5] Berlinet, A. and Thomas-Agnan, C. (2004). Reproducing Kernel Hilbert Spaces in Probability Statistics. Kluwer Academic, Boston, USA. 

[6] Vladislav, V. K. (2020). Direct and Inverse Sturm-Liouville Problems: A Method of Solution. Birkhäuser, Cham. https://doi.org/10.1007/978-3-030-47849-0.

[7] Li, C. L. and Cui, M. (2003). The exact solution for solving a class nonlinear operator equations in the reproducing Kernel space. Appl. Math. Comput., 143, 393-399. https://doi.org/10.1016/S0096-3003(02)00370-3.

[8] Geng, F. Z. and Cui, M. (2007). Solving a nonlinear system of second order boundary value problems. J. Math. Anal. Appl., 327, 1167-1181. https://doi.org/10.1016/j.jmaa.2006.05.011.

[9] Jiang, W. and Lin, Y. (2011). Representation of exact solution for the time-fractional telegraph equation in the re-producing Kernel space. Commun. Nonlinear Sci. Numer. Simul., 16, 3639-3645. https://doi.org/10.1016/j.cnsns. 2010.12.019.

[10] Geng, F. (2009). A new reproducing Kernel Hilbert space method for solving nonlinear fourth-order boundary value problems. Appl. Math. Comput., 213, 163-169. https://doi.org/10.1016/j.amc.2009.02.053.

[11] Arqub, O. A., Al-Smadi, M., and Shawagfeh, N. (2013). Solving Fredholm integro-differential equations using re-producing Kernel Hilbert space method. Appl. Math. Comput., 219, 8938-8948. https://doi.org/10.1016/j.amc.2013.03.006.

[12] Bushnaq, S., Momani, S., and Zhou, Y. (2012). A reproducing Kernel Hilbert space method for solving inte-gro-differential equations of fractional order. J. Optim. Theory Appl., 156, 96-105. https://doi.org/10.1007/s10957-012-0207-2.

[13] Geng, F. Z., Qian, S. P., and Cui, M. G. (2015). Improved reproducing Kernel method for singularly perturbed dif-ferential-difference equations with boundary layer behavior. Appl. Math. Comput., 252, 58-63. https://doi.org/10.1016/j.amc.2014.11.106.

[14] Boutarfa, B., Akgül, A., and Inc, M. (2017). New approach for the Fornberg-Whitham type equations. J. Comput. Appl. Math., 312, 13-26. https://doi.org/10.1016/j.cam.2015.09.016.

[15] Inc, M., Akgül, A., and Geng, F. (2015). Reproducing Kernel Hilbert space method for solving Bratu’s problem. Bulletin of the Malaysian Math. Sci. Soc., 38, 271-287. https://doi.org/10.1007/s40840-014-0018-8.

[16] Akram, G. and Rehman, H. U. (2013). Numerical solution of eighth order boundary value problems in reproducing Kernel space. Numer. Algorithms, 62, 527-540. https://doi.org/10.1007/s11075-012-9608-4.

[17] Geng, F. Z. and Qian, S. P. (2013). Reproducing Kernel method for singularly perturbed turning point problems having twin boundary layers. Appl. Math. Lett., 26, 998-1004. https://doi.org/10.1016/j.aml.2013.05.006.

[18] Kikonko, M. and Mingarelli, A. B. (2013). On Non-Definite Sturm-Liouville Problems with Two Turning Points. Journal of Applied Mathematics and Computing, 219, 9508-9515. http://dx.doi.org/10.1016/j.amc.2013.03.025.

[19] Ma, R., Gao, C., and Lu, Y. (2018). Spectrum Theory of Second-Order Difference Equations with Indefinite Weight. Journal of Spectral Theory, 8, 971-985. https://doi.org/10.4171/JST/219.

[20] Congmin, Y., Yunlan, G., and Kang, S. (2020). Spectrum of a Class of Difference Operators with Indefinite Weights. Journal of Appl. Math. Phys., Vol. 8, No. 4. https://doi.org/10.4236/jamp.2020.84056.

[21] Okutmuştur, B. (2020). A Survey on Hilbert Spaces and Reproducing Kernels. Intechopen. http://dx.doi.org/10.5772/intechopen.91479.

[22] Cui, M. and Lin, Y. (2009). Nonlinear Numerical Analysis in the Reproducing Kernel Space. NY, USA: Nova Science Publishers, Inc.

[23] Akhiezer, N. I. and Glazman, I. M. (1993). Theory of Linear Operators in Hilbert Space. Dover Publications Inc. New York.

How to cite this paper

Reproducing Kernel Function for Sturm-Liouville Problem with Variable Coefficients

How to cite this paper: Hossam A. Ghany, Ashraf Fathallah. (2021) Reproducing Kernel Function for Sturm-Liouville Problem with Variable Coefficients. Journal of Applied Mathematics and Computation5(2), 68-72.

DOI: http://dx.doi.org/10.26855/jamc.2021.06.001

Volumes & Issues

Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.